Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Internal hemorrhoids, inflammation of soft tissues, bleeding. On ciplox, hostacyclin, faktu ointment. Treatment?

if u have internal haemorrhoids and after taking antibiotitics it reoccurs over a period of 15 days and if it causes inflammation of soft tissues and also bleeds wat could be the reason. even after taking a diet without chillies and taking medicines such as ciplox , hostacyclin and zoxan wat cld be the major reason for reocurrence of piles . iam applying faktu ointment
Tue, 17 Jul 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  
General & Family Physician 's  Response
Hi welcome to HCMForum. Hemorrhoids is a vascular disorder
never be cured completely with medicines. It became tender
means that they got infected. I suggest you to consult a
surgeon after confirming bx proctoscopy he may operate
it. then you will never get recurance. I hope you are
satisfied with my reply. thank you.
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
hi,
Thanks for query,
There are various reasons of relapse.The most common is constipation or hard stool that causes irritation leads to swelling while passing stool.
The other reason is unhealthy wound leads to inflammation & infection.
You should sit in warm water after passing your stool to clean that area & then apply xylocain containing cream or soothing cream to that area.This should be repeated every time you pass your stool.
A mild laxative should be taken for Loose stool to control friction.
Amoebicidial medicine in low dose should help to control infection.
Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have bleeding internal hemorrhoids and was prescribed a suppository called Proctol. Is it ok to take these suppositories if I have rectal...

Recent questions on  Soft tissue

doctor1 MD

I have had right hip pain for almost 3 months. It is very painful after sitting for prolonged periods of time and at night I am unable to lie on my...

doctor1 MD

Hi, I had a few small pimples on my back and arm that I popped and disinfected. Now, two days later the one on my arm swelled up, the surface of...

doctor1 MD

I have been experiencing frequent muscle twitching in the bicep of my left arm. It happens 3 to 4 times a day and is so prominent that I can...

doctor1 MD

Hello, I have a swallow muscle above my knee cap ( I don’t fell the pain) but it is swallow you can see the difference from the other knee. I have...

doctor1 MD

Can you get a zit in your nipple? Because I did!!! I didn't know you could get one there. It was the size of a marble and when I squeezed it tons...

doctor1 MD

I have had pain in my index finger for a month and trouble straightening and bending my finger. There are times that my finger remains in a curled...

doctor1 MD

I have pain in the center of my chest near the bottom of my ribcage. sometimes it hurts and burns at the same time. I also have several lumps on my...